# SDR CALA2013102200773

- Difficulty date: October 22, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 38,198 hours, 13,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N54568
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK CORROSION ON UPPER CHORD OF INTERCOSTAL BS 1460 - BS 1480 STRINGER 28R ON RACK OUT OF LIMITS ORIG MATERIAL WAS .100 AFTER CORROSION REMOVAL MATERIAL LOSS WAS .037, REMAINING MATERIAL WAS .063 DEPTH GAUGE ID NO12-023A.  R & R UPPER CHORD OF INTERCOSTAL IAW BOEING DRAWING NO 146N5456 & B 757-300 SRM51-20-02 PAR4G FIG1 51-40-02 FIG8,9,12 51-40-05 FIG2.
